# SDR SWAA051331

- Difficulty date: May 4, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 30,602 hours, 25,823 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Module
- Part number: 695517967
- Part serial: D02380
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  MULTIPLE LIGHTS ILLUMINATED AT COCKPIT FWD INSTRUMENT PANEL.  REMOVED AND REPLACED LT SIDE LIGHT DIMMING MODULE PER MM.
